Alert archive / Oklahoma / River Flood Warnings in 2018
River Flood Warning 49, NWS Norman, OK
NWS Norman, OK issued this river flood warning at Oct 9, 2018, 8:27 AM CDT for Payne County, Oklahoma. It took effect at Oct 9, 2018, 3:43 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Oct 9, 2018, 8:27 AM CDT (13:27 UTC)
- In effect from
- Oct 9, 2018, 3:43 PM CDT
- Expired
- Oct 13, 2018, 5:13 PM CDT
- In force
- 4 days
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Payne County, OK
The radar
The Norman radar (KTLX), 80 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cimarron River near Ripley (RIPO2). The gauge peaked at 19.80 ft at Oct 10, 2018, 10:00 PM CDT.
- Action stage
- 16 ft
- Minor stage
- 17 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07161450, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
414
WGUS44 KOUN 091327
FLWOUN
Flood Warning
National Weather Service Norman OK
827 AM CDT Tue Oct 9 2018
OKC119-100127-
/O.NEW.KOUN.FL.W.0049.181009T2131Z-181013T1012Z/
/RIPO2.1.ER.181009T2131Z.181011T1200Z.181013T0412Z.NO/
827 AM CDT Tue Oct 9 2018
The National Weather Service in Norman has issued a
* Flood Warning for
The Cimarron River near Ripley.
* from this afternoon to late Friday night...or until the warning is
cancelled.
* At 8:00 AM Tuesday the stage was 14.3 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River will rise above flood stage late
Tuesday afternoon and crest near 19.5 feet mid Thursday morning.
The Cimarron River will fall below flood stage late Friday evening.
* Impact...At 20.0 feet...The Cimarron River valley in Payne County
is covered by flood depths averaging 3 feet...with hazardous
currents. Agricultural lands...oil wells...and water wells
located near the river banks are inundated or cut off...several
hours before and after the crest passes Ripley.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$16 follow-up statements
687
WGUS84 KOUN 091903
FLSOUN
Flood Statement
National Weather Service Norman OK
203 PM CDT Tue Oct 9 2018
OKC119-100303-
/O.EXT.KOUN.FL.W.0049.181009T2043Z-181013T1012Z/
/RIPO2.1.ER.181009T2043Z.181011T1200Z.181013T0412Z.NO/
203 PM CDT Tue Oct 9 2018
The Flood Warning continues for
The Cimarron River near Ripley.
* until late Friday night...or until the warning is cancelled.
* At 1:00 PM Tuesday the stage was 16.4 feet.
* Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River will rise above flood stage late
Tuesday afternoon and crest near 19.5 feet mid Thursday morning.
The Cimarron River will fall below flood stage late Friday evening.
* Impact...At 20.0 feet...The Cimarron River valley in Payne County
is covered by flood depths averaging 3 feet...with hazardous
currents. Agricultural lands...oil wells...and water wells
located near the river banks are inundated or cut off...several
hours before and after the crest passes Ripley.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$738
WGUS84 KOUN 100059
FLSOUN
Flood Statement
National Weather Service Norman OK
759 PM CDT Tue Oct 9 2018
OKC119-100859-
/O.CON.KOUN.FL.W.0049.000000T0000Z-181013T1012Z/
/RIPO2.1.ER.181009T2000Z.181011T1200Z.181013T0412Z.NO/
759 PM CDT Tue Oct 9 2018
The Flood Warning continues for
The Cimarron River near Ripley.
* until late Friday night...or until the warning is cancelled.
* At 7:00 PM Tuesday the stage was 17.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River will continue rising and crest near
19.5 feet mid Thursday morning. The Cimarron River will fall below
flood stage late Friday evening.
* Impact...At 20.0 feet...The Cimarron River valley in Payne County
is covered by flood depths averaging 3 feet...with hazardous
currents. Agricultural lands...oil wells...and water wells
located near the river banks are inundated or cut off...several
hours before and after the crest passes Ripley.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$636
WGUS44 KOUN 100719
FLWOUN
Flood Warning
National Weather Service Norman OK
219 AM CDT Wed Oct 10 2018
OKC119-101918-
/O.EXT.KOUN.FL.W.0049.000000T0000Z-181013T0412Z/
/RIPO2.2.ER.181009T2000Z.181011T1200Z.181012T2212Z.NO/
219 AM CDT Wed Oct 10 2018
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Cimarron River near Ripley.
* until Friday evening...or until the warning is cancelled.
* At 2:00 AM Wednesday the stage was 19.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River will continue rising to near 20.2
feet mid Thursday morning. The Cimarron River will fall below flood
stage late Friday afternoon.
* Impact...At 20.0 feet...The Cimarron River valley in Payne County
is covered by flood depths averaging 3 feet...with hazardous
currents. Agricultural lands...oil wells...and water wells
located near the river banks are inundated or cut off...several
hours before and after the crest passes Ripley.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$753
WGUS84 KOUN 101354
FLSOUN
Flood Statement
National Weather Service Norman OK
854 AM CDT Wed Oct 10 2018
OKC119-102154-
/O.EXT.KOUN.FL.W.0049.000000T0000Z-181013T0036Z/
/RIPO2.2.ER.181009T2000Z.181011T1200Z.181012T1836Z.NO/
854 AM CDT Wed Oct 10 2018
The Flood Warning continues for
The Cimarron River near Ripley.
* until Friday evening...or until the warning is cancelled.
* At 8:00 AM Wednesday the stage was 19.5 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River will continue rising and crest near
20.2 feet mid Thursday morning. The Cimarron River will fall below
flood stage early Friday afternoon.
* Impact...At 20.0 feet...The Cimarron River valley in Payne County
is covered by flood depths averaging 3 feet...with hazardous
currents. Agricultural lands...oil wells...and water wells
located near the river banks are inundated or cut off...for
several hours before and after the crest passes Ripley.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$505
WGUS84 KOUN 101940
FLSOUN
Flood Statement
National Weather Service Norman OK
240 PM CDT Wed Oct 10 2018
OKC119-110339-
/O.CON.KOUN.FL.W.0049.000000T0000Z-181013T0036Z/
/RIPO2.2.ER.181009T2000Z.181011T1200Z.181012T1836Z.NO/
240 PM CDT Wed Oct 10 2018
The Flood Warning continues for
The Cimarron River near Ripley.
* until Friday evening...or until the warning is cancelled.
* At 2:00 PM Wednesday the stage was 19.7 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River will continue rising and crest near
20.1 feet mid Thursday morning. The Cimarron River will fall below
flood stage early Friday afternoon.
* Impact...At 20.0 feet...The Cimarron River valley in Payne County
is covered by flood depths averaging 3 feet...with hazardous
currents. Agricultural lands...oil wells...and water wells
located near the river banks are inundated or cut off...several
hours before and after the crest passes Ripley.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$910
WGUS84 KOUN 110141
FLSOUN
Flood Statement
National Weather Service Norman OK
841 PM CDT Wed Oct 10 2018
OKC119-110939-
/O.EXT.KOUN.FL.W.0049.000000T0000Z-181013T0900Z/
/RIPO2.2.ER.181009T2000Z.181011T1200Z.181013T0300Z.NO/
841 PM CDT Wed Oct 10 2018
...Flood Warning extended until late Friday night...
The Flood Warning continues for
The Cimarron River near Ripley.
* until late Friday night...or until the warning is cancelled.
* At 8:00 PM Wednesday the stage was 19.8 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River will continue rising and crest near
20.0 feet mid Thursday morning. The Cimarron River will fall below
flood stage late Friday evening.
* Impact...At 20.0 feet...The Cimarron River valley in Payne County
is covered by flood depths averaging 3 feet...with hazardous
currents. Agricultural lands...oil wells...and water wells
located near the river banks are inundated or cut off...several
hours before and after the crest passes Ripley.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$061
WGUS84 KOUN 110729
FLSOUN
Flood Statement
National Weather Service Norman OK
229 AM CDT Thu Oct 11 2018
OKC119-111529-
/O.EXT.KOUN.FL.W.0049.000000T0000Z-181013T0515Z/
/RIPO2.1.ER.181009T2000Z.181011T0300Z.181012T2315Z.NO/
229 AM CDT Thu Oct 11 2018
The Flood Warning continues for
the Cimarron River near Ripley
* until late Friday night...or until the warning is cancelled.
* At 2:00 AM Thursday the stage was 19.7 feet.
* Minor flooding is occurring.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River has crested and will continue to
fall. The Cimarron River will fall below flood stage Friday
evening.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$999
WGUS84 KOUN 111349
FLSOUN
Flood Statement
National Weather Service Norman OK
849 AM CDT Thu Oct 11 2018
OKC085-TXC097-112149-
/O.EXT.KOUN.FL.W.0029.181012T1536Z-181014T1827Z/
/GSVT2.1.ER.181012T1536Z.181013T1800Z.181014T1227Z.NO/
849 AM CDT Thu Oct 11 2018
...Flood Warning extended until Sunday afternoon...
The Flood Warning continues for
The Red River near Gainesville.
* from Friday morning to Sunday afternoon...or until the warning is
cancelled.
* At 8:30 AM Thursday the stage was 22.8 feet.
* Minor flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The Red River will rise above flood stage late Friday
morning and crest near 27.4 feet early Saturday afternoon. The Red
River will fall below flood stage mid Sunday morning.
* Impact...At 27.0 feet...Crop and range lands...pecan groves...oil
wells...and rural roads are flooded or isolated. Low-lying
fields...upstream in western Love County in Oklahoma...and Cooke
County in Texas...experience overflows several hours before the
crest reaches the Interstate Highway I-35 crossing north of
Gainesville. Sandpit operations area affected. Livestock and other
property should be removed to places which are at least 2 feet
higher than nearby river banks to avoid being stranded.
&&
LAT...LON 3379 9748 3400 9748 3395 9719 3398 9704
3380 9698 3367 9710
$$009
WGUS84 KOUN 112035
FLSOUN
Flood Statement
National Weather Service Norman OK
335 PM CDT Thu Oct 11 2018
OKC119-120435-
/O.EXT.KOUN.FL.W.0049.000000T0000Z-181013T1400Z/
/RIPO2.1.ER.181009T2000Z.181011T0300Z.181013T0800Z.NO/
335 PM CDT Thu Oct 11 2018
...Flood Warning extended until Saturday morning...
The Flood Warning continues for
The Cimarron River near Ripley
* until Saturday morning...or until the warning is cancelled.
* At 3:00 PM Thursday the stage was 18.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is near crest and will begin falling
Thursday evening. The Cimarron River will fall below flood stage
early Saturday morning.
* Impact...At 19.0 feet...Places along the Cimarron River valley in
Payne County are covered by flood depths averaging 2 feet.
Agricultural lands...oil wells...and water wells located near the
river banks are inundated or cut off for several hours...by water
in side channels.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$852
WGUS84 KOUN 120058
FLSOUN
Flood Statement
National Weather Service Norman OK
758 PM CDT Thu Oct 11 2018
OKC073-083-120857-
/O.EXT.KOUN.FL.W.0035.000000T0000Z-181013T1200Z/
/DOVO2.2.ER.181009T0302Z.181011T1930Z.181013T0600Z.NO/
758 PM CDT Thu Oct 11 2018
...Flood Warning extended until Saturday morning...
The Flood Warning continues for
the Cimarron River near Dover
* until Saturday morning...or until the warning is cancelled.
* At 7:30 PM Thursday the stage was 20.8 feet.
* Moderate flooding is occurring.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River has crested and will continue to
fall. The Cimarron River will fall below flood stage early Saturday
morning.
&&
LAT...LON 3609 9821 3614 9811 3598 9788 3593 9760
3583 9759 3589 9792
$$845
WGUS84 KOUN 120805
FLSOUN
Flood Statement
National Weather Service Norman OK
305 AM CDT Fri Oct 12 2018
OKC119-121604-
/O.CON.KOUN.FL.W.0049.000000T0000Z-181013T2200Z/
/RIPO2.1.ER.181009T2000Z.181011T0300Z.181013T1600Z.NO/
305 AM CDT Fri Oct 12 2018
The Flood Warning continues for
the Cimarron River near Ripley
* until Saturday afternoon...or until the warning is cancelled.
* At 3:00 AM Friday the stage was 18.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is near crest and will begin falling
mid Friday morning. The Cimarron River will fall below flood stage
late Saturday morning.
* Impact...At 19.0 feet...Places along the Cimarron River valley in
Payne County are covered by flood depths averaging 2 feet.
Agricultural lands...oil wells...and water wells located near the
river banks are inundated or cut off for several hours...by water
in side channels.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$787
WGUS84 KOUN 121305
FLSOUN
Flood Statement
National Weather Service Norman OK
805 AM CDT Fri Oct 12 2018
OKC119-122105-
/O.EXT.KOUN.FL.W.0049.000000T0000Z-181013T1727Z/
/RIPO2.1.ER.181009T2000Z.181011T0300Z.181013T1127Z.NO/
805 AM CDT Fri Oct 12 2018
The Flood Warning continues for
The Cimarron River near Ripley
* until Saturday afternoon...or until the warning is cancelled.
* At 8:00 AM Friday the stage was 18.9 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is near crest and will begin falling
early Friday afternoon. The Cimarron River will fall below flood
stage mid Saturday morning.
* Impact...At 19.0 feet...Places along the Cimarron River valley in
Payne County are covered by flood depths averaging 2 feet.
Agricultural lands...oil wells...and water wells located near the
river banks are inundated or cut off for several hours...by water
in side channels.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$542
WGUS84 KOUN 121926
FLSOUN
Flood Statement
National Weather Service Norman OK
226 PM CDT Fri Oct 12 2018
OKC119-130326-
/O.EXT.KOUN.FL.W.0049.000000T0000Z-181013T2230Z/
/RIPO2.1.ER.181009T2000Z.181011T0300Z.181013T1630Z.NO/
226 PM CDT Fri Oct 12 2018
...Flood Warning extended until Saturday afternoon...
The Flood Warning continues for
The Cimarron River near Ripley
* until Saturday afternoon...or until the warning is cancelled.
* At 2:00 PM Friday the stage was 19.3 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River is near crest and will begin falling
Friday evening. The Cimarron River will fall below flood stage late
Saturday morning.
* Impact...At 20.0 feet...The Cimarron River valley in Payne County
is covered by flood depths averaging 3 feet...with hazardous
currents. Agricultural lands...oil wells...and water wells
located near the river banks are inundated or cut off...several
hours before and after the crest passes Ripley.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$964
WGUS44 KOUN 130130
FLWOUN
Flood Warning
National Weather Service Norman OK
830 PM CDT Fri Oct 12 2018
OKC119-131330-
/O.EXT.KOUN.FL.W.0049.000000T0000Z-181014T0000Z/
/RIPO2.1.ER.181009T2000Z.181011T0300Z.181013T1800Z.NO/
830 PM CDT Fri Oct 12 2018
The Flood Warning continues for
The Cimarron River near Ripley.
* until Saturday evening...or until the warning is cancelled.
* At 8:00 PM Friday the stage was 19.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River has crested and will continue to
fall. The Cimarron River will fall below flood stage early Saturday
afternoon.
* Impact...At 20.0 feet...The Cimarron River valley in Payne County
is covered by flood depths averaging 3 feet...with hazardous
currents. Agricultural lands...oil wells...and water wells
located near the river banks are inundated or cut off...several
hours before and after the crest passes Ripley.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$885
WGUS84 KOUN 130643
FLSOUN
Flood Statement
National Weather Service Norman OK
143 AM CDT Sat Oct 13 2018
OKC119-131443-
/O.CON.KOUN.FL.W.0049.000000T0000Z-181014T0000Z/
/RIPO2.1.ER.181009T2000Z.181011T0300Z.181013T1800Z.NO/
143 AM CDT Sat Oct 13 2018
The Flood Warning continues for
the Cimarron River near Ripley
* until this evening...or until the warning is cancelled.
* At 1:00 AM Saturday the stage was 19.2 feet.
* Minor flooding is occurring.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River has crested and will continue to
fall. The Cimarron River will fall below flood stage early Saturday
afternoon.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$254
WGUS84 KOUN 131303
FLSOUN
Flood Statement
National Weather Service Norman OK
803 AM CDT Sat Oct 13 2018
OKC119-132102-
/O.EXT.KOUN.FL.W.0049.000000T0000Z-181013T2213Z/
/RIPO2.1.ER.181009T2000Z.181011T0300Z.181013T1613Z.NO/
803 AM CDT Sat Oct 13 2018
The Flood Warning continues for
the Cimarron River near Ripley
* until this afternoon...or until the warning is cancelled.
* At 7:00 AM Saturday the stage was 17.7 feet.
* Minor flooding is occurring.
* Flood stage is 17.0 feet.
* Forecast...The Cimarron River has crested and will continue to
fall. The Cimarron River will fall below flood stage late Saturday
morning.
&&
LAT...LON 3593 9726 3600 9720 3611 9675 3609 9662
3601 9662 3593 9701
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this river flood warning went out at Oct 9, 6:22 AM CDT, 2 hours 5 minutes earlier.
Area forecast discussion, Oct 9, 6:22 AM CDT, 2 hours 5 minutes before
Area Forecast Discussion National Weather Service Norman OK 622 AM CDT Tue Oct 9 2018 .DISCUSSION... 12Z TAF discussion. && .AVIATION... Widespread rain along with MVFR and IFR conditions expected to continue across much of the area into the afternoon hours. Much of the precip should push out this afternoon into the this evening from west to east, but MVFR ceilings will hang tough until after 06Z when CSM/LAW/SPS should see ceilings dissipate and VFR conditions return. Will also have a front that is currently in northwest Oklahoma push southeast across the area this afternoon and evening. This will bring a shift in surface winds from south/southwest to the northwest. && .PREV DISCUSSION... /issued 318 AM CDT Tue Oct 9 2018/ DISCUSSION... Continuing threat of heavy rain and flooding through Tuesday evening remains the main forecast concern. After a brief break from rain on Wednesday and Thursday, rain chances will return going into the weekend. Details for both of these events are below. A deep trough continues to trudge eastward over the four corners region around toward western Kansas. As this system makes its way out, we'll see one last batch of rain through the day. This will develop over western Oklahoma and push eastward through the day with rain ending west to east this afternoon and evening. Heavy rainfall continues to be the main concern with these showers and storms. PWATs are hovering around 1.5 inches. With this rainfall falling on already saturated ground (due to the extensive rainfall we've already received over the last several days), flash flooding will continue to be a risk. Will keep the flood watch going with no changes. There will also be enough instability and wind shear to support a few strong to severe storms this afternoon and evening across south central and central Oklahoma. A cold front will move through late Tuesday evening and overnight, clearing the area of moisture. We'll have a few dry days (Wednesday and Thursday) before rain chances pick back up again. In addition, this front (and a subsequent one on the weekend) will usher in some cooler weather with highs in the 50s and 60s. Moisture returns from the gulf on Thursday. This will interact with a long wave trough and associated front to bring rain chances back for through the weekend starting late Thursday night. In addition, models currently show the remnants of hurricane Sergio moving up through our area on Saturday. After the cold front moves through Sunday, we'll see next week likely start out cool and dry. Day && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 72 47 63 44 / 100 40 0 0 Hobart OK 71 45 64 45 / 100 10 0 0 Wichita Falls TX 74 50 68 48 / 100 10 0 0 Gage OK 59 40 60 42 / 100 0 0 0 Ponca City OK 73 47 61 41 / 100 60 0 0 Durant OK 78 56 70 49 / 90 80 0 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...Flood Watch through this evening for OKZ004>048-050>052. TX...Flood Watch through this evening for TXZ083>090. && 30/14/30
Hazardous weather outlook, Oct 9, 8:12 AM CDT, 15 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 812 AM CDT Tue Oct 9 2018 OKZ004>048-050>052-TXZ083>090-101315- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 812 AM CDT Tue Oct 9 2018 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Today and Tonight... .Thunderstorms... There is a slight risk of severe thunderstorms across portions of north central, central and south central Oklahoma. Location... The slight risk is east of a line from Enid and Guthrie, to Sulphur and Ardmore Oklahoma. A marginal risk surrounds the slight risk and is east of a line from Cherokee and El Reno, to Duncan Oklahoma. Timing... Most likely time for severe storms will be through 3 PM. Impacts... Wind gusts of 60 to 80 mph, hail to the size of quarters and locally heavy rainfall will be the main impacts. A tornado or two is also possible. Discussion... Showers and thunderstorms will continue to move east across the area today. Some of the storms could become strong to severe with damaging winds, hail, and very heavy rain possible. A tornado or two could also develop. The potential for severe storms will diminish this afternoon. .Heavy rain... Heavy rainfall is likely through this evening. This will likely result in flooding and flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... Chances for thunderstorms will return Thursday night through Sunday. .Heavy Rain... Moderate to heavy rainfall will be possible with any showers and storms that develop this weekend. These rains in addition to all the rain that has fallen over the last several days will make localized flooding possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Oct 9, 7:58 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
758 AM CDT TUE OCT 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM FLASH FLOOD ALTUS 34.64N 99.33W
10/09/2018 JACKSON OK EMERGENCY MNGR
WATER OVER ROADWAYS AND MULTIPLE STRANDED CARS
&&
AZSpecial weather statement, Oct 9, 8:06 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
806 AM CDT TUE OCT 9 2018
OKZ018-019-024-025-028-029-040-091345-
Kingfisher OK-Oklahoma OK-Logan OK-Canadian OK-Garvin OK-
Cleveland OK-McClain OK-
806 AM CDT TUE OCT 9 2018
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Kingfisher...western
Oklahoma...southwestern Logan...northeastern Canadian...north central
Garvin...Cleveland and western McClain Counties Until 845 AM CDT....
AT 804 AM CDT, strong thunderstorms were along a line extending from
near Yukon to near Oklahoma City to near Washington to near
Maysville, moving north at 50 MPH.
HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...
Frequent cloud to ground lightning...
Locations impacted include...
Oklahoma City, Norman, western Edmond, Moore, Midwest City, Del City,
Newcastle, Pauls Valley, Purcell, Yukon, Bethany, Mustang, Warr
Acres, The Village, Noble, Piedmont, Slaughterville, Spencer, Nichols
Hills and Nicoma Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
Conditions are favorable for the formation of funnel clouds, but the
threat posed by these funnel clouds is low. Most funnel clouds will
not reach the ground. If they do, weak tornadoes with brief wind
gusts in excess of 50 MPH may occur.
If you observe a funnel cloud or one is reported in your area, move
indoors and stay away from windows.
&&
LAT...LON 3580 9748 3556 9739 3511 9714 3469 9722
3469 9734 3523 9757 3549 9778 3588 9774
TIME...MOT...LOC 1304Z 185DEG 43KT 3550 9772 3530 9756 3506 9747 3483
9736
03Local storm report, Oct 9, 8:16 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
816 AM CDT TUE OCT 9 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM TSTM WND DMG MARIETTA 33.93N 97.12W
10/09/2018 LOVE OK EMERGENCY MNGR
ROOF BLOWN OFF A RESIDENCE, AS WELL AS EXENTSIVE DAMAGE
TO ANOTHER RESIDENCE. TREES AND POWER LINES ALSO DOWN.
&&
AZThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 7:07 PM CDT | Areal Flood Advisory | OUN | Kay, Noble | 3 hr |
| Oct 8, 8:49 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 116 min |
| Oct 8, 10:35 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Oct 8, 10:41 PM CDT | Areal Flood Advisory | OUN | Garfield, Grant, Kay, Noble | 4 hr |
| Oct 9, 1:41 AM CDT | Areal Flood Advisory | OUN | Beckham, Greer, Jackson, Kiowa, Tillman, Washita | 3 hr |
| Oct 9, 2:55 AM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Dewey, Ellis, Roger Mills, Washita | 4 hr |
| Oct 9, 3:56 AM CDT | Areal Flood Advisory | OUN | Ellis, Harper, Major, Woods, Woodward | 4 hr |
| Oct 9, 4:58 AM CDT | Areal Flood Advisory | OUN | Oklahoma | 2 hr |
| Oct 9, 5:53 AM CDT | Flash Flood Warning | OUN | Custer, Dewey, Washita | 3 hr |
| Oct 9, 6:41 AM CDT | Flash Flood Warning | OUN | Harper, Major, Woods, Woodward | 4 hr |
| Oct 9, 7:30 AM CDT | Areal Flood Advisory | OUN | Alfalfa, Blaine, Caddo, Canadian, Cleveland, Dewey and 13 more | 3 hr |
| Oct 9, 7:53 AM CDT | Flash Flood Warning | OUN | Jackson | 3 hr |
| Oct 9, 8:06 AM CDT | Special Weather Statement | OUN | Cleveland, Garvin, McClain, Oklahoma | 39 min |
| Oct 9, 8:15 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Kingfisher, Logan, McClain, Oklahoma | 45 min |
| Oct 9, 8:18 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Johnston, Love, McClain, Marshall and 2 more | 42 min |
| Oct 9, 8:26 AM CDT | River Flood Warning | OUN | Logan, Payne | 36 hr |
| Oct 9, 8:30 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Lincoln, Logan, McClain, Oklahoma and 3 more | 60 min |
| Oct 9, 8:31 AM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 44 min |
| Oct 9, 8:45 AM CDT | Tornado Warning | OUN | Lincoln, Logan, Oklahoma | 45 min |
| Oct 9, 8:47 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Lincoln, Logan, Noble, Payne | 43 min |
| Oct 9, 8:57 AM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie, Seminole | 48 min |
| Oct 9, 9:01 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Coal, Hughes, Johnston, Marshall and 2 more | 74 min |
| Oct 9, 9:29 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Kay, Lincoln, Noble, Payne, Pottawatomie and 1 more | 46 min |
| Oct 9, 9:45 AM CDT | Areal Flood Warning | OUN | Comanche, Custer, Dewey, Jackson, Kiowa, Washita | 6 hr |
| Oct 9, 10:16 AM CDT | Special Weather Statement | OUN | Atoka | 29 min |
| Oct 9, 10:47 AM CDT | Areal Flood Warning | OUN | Harper, Major, Woods, Woodward | 6 hr |
Nearby
River Flood Warnings in Oklahoma, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.